Classification of free actions by some metacyclic groups on S 2n-1
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, pp. 405-418.
@article{ASENS_1980_4_13_4_405_0,
     author = {Thomas, C. B.},
     title = {Classification of free actions by some metacyclic groups on $S^{2n-1}$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {405--418},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1980},
     doi = {10.24033/asens.1389},
     zbl = {0453.57029},
     mrnumber = {82g:57016},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1389/}
}
TY  - JOUR
AU  - Thomas, C. B.
TI  - Classification of free actions by some metacyclic groups on $S^{2n-1}$
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1980
DA  - 1980///
SP  - 405
EP  - 418
VL  - Ser. 4, 13
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1389/
UR  - https://zbmath.org/?q=an%3A0453.57029
UR  - https://www.ams.org/mathscinet-getitem?mr=82g:57016
UR  - https://doi.org/10.24033/asens.1389
DO  - 10.24033/asens.1389
LA  - en
ID  - ASENS_1980_4_13_4_405_0
ER  - 
%0 Journal Article
%A Thomas, C. B.
%T Classification of free actions by some metacyclic groups on $S^{2n-1}$
%J Annales scientifiques de l'École Normale Supérieure
%D 1980
%P 405-418
%V Ser. 4, 13
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1389
%R 10.24033/asens.1389
%G en
%F ASENS_1980_4_13_4_405_0
Thomas, C. B. Classification of free actions by some metacyclic groups on $S^{2n-1}$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 4, pp. 405-418. doi : 10.24033/asens.1389. http://www.numdam.org/articles/10.24033/asens.1389/

[1] J. F. Adams, Maps Between Classifying Spaces II (Invent. Math., Vol. 49, 1978, pp. 1-65). | MR | Zbl

[2] P. Antonelli, D. Burghelea and P. Kahn, The Nonfinite Type of Some Diffeomorphism Groups (Topology, Vol. 11, 1972, pp. 1-49). | Zbl

[3] M. Atiyah and R. Bott, A Lefschetz Fixed Point Formula for Elliptic Complexes II. Applications (Annals of Math., Vol. 88, 1968, pp. 451-491). | MR | Zbl

[4] G. De Rham, Complexes à automorphismes et homéomorphie différentiale (Ann. Inst. Fourier, Vol. 2, 1950, pp. 51-67). | Numdam | MR | Zbl

[5] S. Galovich, I. Reiner and S. Ullom, Class Groups for Integral Representations of Metacyclic Groups (Mathematika, Vol. 19, 1972, pp. 105-111). | MR | Zbl

[6] M. Keating, Whitehead Groups of Some Metacyclic Groups and Orders (J. Algebra, Vol. 22, 1972, pp. 332-349). | MR | Zbl

[7] I. Madsen, Smooth Spherical Space Forms (Springer Lecture Notes, No. 657, 1978, pp. 303-352). | MR | Zbl

[8] I. Madsen, C. Thomas and C. T. C. Wall, Topological Spherical Space form Problem II. Existence of Free Actions (Topology, Vol. 15, 1976, pp. 375-382). | MR | Zbl

[9] J. Milnor, Whitehead Torsion (Bull. Amer. Math. Soc., Vol. 72, 1966, pp. 358-426). | MR | Zbl

[10] T. Petrie, Free Metacyclic Group Actions on Homotopy Spheres (Annals of Math., Vol. 94, 1971, pp. 108-124). | MR | Zbl

[11] J. P. Serre, Représentations linéaires des groupes finis, 2e éd., Hermann, Paris, 1971. | MR | Zbl

[12] D. Sullivan, Triangulating Homotopy equivalences (Geometric Topology Seminar Notes, Princeton University, 1967).

[13] R. G. Swan, Periodic Resolutions for Finite Groups (Annals of Math., Vol. 72, 1960, pp. 267-291). | MR | Zbl

[14] R. G. Swan, Projective Modules Over Group Rings and Maximal Orders (Annals of Math., Vol. 76, 1962, pp. 55-61). | MR | Zbl

[15] M. Taylor, private communication.

[16] C. T. C. Wall, The Topological Space form Problems (Proc. Inst. University of Georgia, Athens, Ga., 1969, pp. 319-331). | MR | Zbl

[17] C. T. C. Wall, Surgery on Compact Manifolds, Academic Press, London, 1970. | MR | Zbl

[18] C. T. C. Wall, Classification of Hermitian Forms VI : Group Rings (Annals of Math., Vol. 103, 1976, pp. 1-80). | MR | Zbl

[19] C. T. C. Wall, Periodic Projective Resolutions [Proc. London Math. Soc., Vol. 39, (3), 1974, pp. 509-533]. | MR | Zbl

[20] J. A. Wolf, Spaces of Constant Curvature, 1st ed., McGraw Hill, New York, 1967. | MR | Zbl

Cited by Sources: